| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker advised the customer that their device is not repairable.Stryker recommended that the customer remove the device from service and a replacement device be obtained.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device lost power when moved.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.